Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Amiri, Seyyed Majid Jafarian and Amiri, Mohsen 2015. Finite groups in which at least 1 3 of the elements are involutions. Journal of Algebra and Its Applications, p. 1650184.

    Baishya, Sekhar Jyoti 2014. Revisiting the Leinster groups. Comptes Rendus Mathematique, Vol. 352, Issue. 1, p. 1.

    Christofides, Demetres and Markström, Klas 2014. The range of thresholds for diameter 2 in random Cayley graphs. European Journal of Combinatorics, Vol. 35, p. 141.

    BURNESS, TIMOTHY C. and SCOTT, STUART D. 2009. ON THE NUMBER OF PRIME ORDER SUBGROUPS OF FINITE GROUPS. Journal of the Australian Mathematical Society, Vol. 87, Issue. 03, p. 329.

    Tucker, Thomas 2008. Applications of Group Theory to Combinatorics.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 67, Issue 2
  • March 1970, pp. 251-262

On ǵroups consisting mostly of involutions

  • C. T. C. Wall (a1)
  • DOI:
  • Published online: 24 October 2008

The following problem arose in recent work of Stewart Robertson on finite subsets of Eucidean space admitting transitive groups of isometries (1): Determine the greatest number of involutions that can be possessed by a finite group of given order n.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(5)B. Eckmann Gruppentheoretischer Beweis des Satzes von Hurwitz–Radon über die Komposition quadratischer Formen. Comment Math. Helv. 15 (1942), 358366.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *